ACTIVE INGREDIENT: This pain reliever and fever reducer contains naproxen sodium 220 mg, a nonsteroidal anti-inflammatory drug (NSAID); compare to the active ingredient in National Brand
STRENGTH TO LAST 12 HOURS: Pain reliever and fever reduction for up to 12 hours so you can get through the day
ACHES AND PAINS: Temporarily relieves minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache and the common cold; also temporarily reduces fever
ALL DAY RELIEF: Camber Naproxen Sodium Tablets 220 mg is a pain reliever and fever reducer for adults and children age 12 years and over
وصف
Pain relief medicine: Naproxen Sodium caplets is an over-the-counter nonsteroidal anti-inflammatory drug (NSAID) for use as a pain reliever and fever reducer